MathSciNet Relay Station
MathSciNet bibliographic data
MR1326907 (96e:49006) 49J20 (34G20 35F20 35R15 47N20 49L25)
Gozzi, Fausto Regularity of solutions of a second order Hamilton-Jacobi equation and application to a control problem. Comm. Partial Differential Equations 20 (1995), no. 5-6, 775–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement